EconPapers    
Economics at your fingertips  
 

New Explicit Bounds on Gamidov Type Integral Inequalities for Functions in Two Variables and Their Applications

Kelong Cheng and Chunxiang Guo

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

Some linear and nonlinear Gamidov type integral inequalities in two variables are established, which can give the explicit bounds on the solutions to a class of Volterra-Fredholm integral equations. Some examples of application are presented to show boundedness and uniqueness of solutions of a Volterra-Fredholm type integral equation.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/539701.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/539701.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:539701

DOI: 10.1155/2014/539701

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:539701